# SDR DALA2021022201021

- Difficulty date: February 18, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 88,486 hours, 19,367 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 L1 DOOR SLIDE LIGHT IS INOPERATIVE.  MAINTENANCE REPLACED SLIDE LIGHT ASSEMBLY.  SYSTEM OPERATION IS NORMAL.  (LP 1733851)
